RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1967, Volume 3, Number 4, Pages 667–679 (Mi de145)  

Application of a theorem of Hart to the investigation of nonlinear integral equations

K. T. Akhmedov, V. F. Vitov

S. M. Kirov Azerbaidzhan State University

Full text: PDF file (1020 kB)

Bibliographic databases:

UDC: 517.948.33
Received: 12.01.1966

Citation: K. T. Akhmedov, V. F. Vitov, “Application of a theorem of Hart to the investigation of nonlinear integral equations”, Differ. Uravn., 3:4 (1967), 667–679

Citation in format AMSBIB
\Bibitem{AkhVit67}
\by K.~T.~Akhmedov, V.~F.~Vitov
\paper Application of a theorem of Hart to the investigation of nonlinear integral equations
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 4
\pages 667--679
\mathnet{http://mi.mathnet.ru/de145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=213841}
\zmath{https://zbmath.org/?q=an:0179.15501}


Linking options:
  • http://mi.mathnet.ru/eng/de145
  • http://mi.mathnet.ru/eng/de/v3/i4/p667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019